MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5MM SINGLE USE DUCKBILL VALVE

SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5MM SINGLE USE DUCKBILL VALVE
Model Number YA05VSS01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Before the lap procedure, nurse opened the package as usual and checked the valve briefly.However, after the procedure completed, the nurse dissembled the reusable and disposable parts of trocar, she found there was missing portion on that valve and they couldn't find it anywhere.
 
Additional Manufacturer Narrative
Please see attached complaint investigation report for details update for this submission to note that the final report was submitted on the 30th november 2020 but was not identified until 20th october 2021 that the final submission report had not been sucessful.
 
Event or Problem Description

Brand Name
YELLOPORT PLUS
Common Device Name
5MM SINGLE USE DUCKBILL VALVE
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 calyton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
MDR Report Key10710626
Report Number9680952-2020-00041
Device Sequence Number14299232
Product Code GCJ
UDI-Device Identifier05051986002347
UDI-Public05051986002347
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2024
Device Model NumberYA05VSS01
Device Lot Number730585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1